Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609-2627
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:55/0  |  Submit date:2019/12/13
Interior regularity criteria  Navier-Stokes equations  LPS criterion  harmonic function  suitable weak solution  
Global well-posedness of 3-D inhomogeneous Navier-Stokes system with ill-prepared initial data 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2018, 卷号: 34, 期号: 1, 页码: 355-395
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes system  well-posedness  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
On the Critical One Component Regularity for 3-D Navier-Stokes System: General Case 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 3, 页码: 871-905
Authors:  Chemin, Jean-Yves;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Long time well-posedness of Prandtl system with small and analytic initial data 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 270, 期号: 7, 页码: 2591-2615
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Prandtl system  Littlewood-Paley theory  Life-span  Energy method  
Global Well-Posedness for Navier-Stokes Equations with Small Initial Value in B-n,infinity(0) (Omega) 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2016, 卷号: 18, 期号: 1, 页码: 103-131
Authors:  Ri, Myong-Hwan;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Navier-Stokes equations  existence  uniqueness  maximal regularity  Stokes operator  
anewproofofwustheoremonvortexsheets 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 7, 页码: 1449
Authors:  Wang Chao;  Zhang Zhifei
Favorite  |  View/Download:61/0  |  Submit date:2020/01/10
A new proof of Wu's theorem on vortex sheets 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 7, 页码: 1449-1462
Authors:  Wang Chao;  Zhang ZhiFei
Favorite  |  View/Download:51/0  |  Submit date:2021/01/14
ILL-POSEDNESS  SINGULARITY  EQUATIONS  BMO  vortex sheet  Birkhoff-Rott equation  BMO  Calderon-Zygmund operators  
Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity 期刊论文
ADVANCES IN MATHEMATICS, 2011, 卷号: 228, 期号: 1, 页码: 43-62
Authors:  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Boussinesq system  Global well-posedness  De-Giorgi method  Littlewood-Paley analysis